# SDR WX0A2014100672182

- Difficulty date: October 2, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 49,662 hours, 24,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN OVERHEAD COCKPIT PANEL INOPERATIVE.  REPLACED EMER LIGHT BATTERIES FOR OVERHEAD COCKPIT LIGHTS IAW MM 33-53-00.  OPERATIONS CHECKED GOOD.
